Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stability and almost periodicity in dynamical systems


Author: C. R. Putnam
Journal: Proc. Amer. Math. Soc. 5 (1954), 352-356
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062302-2
MathSciNet review: 0062302
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hartman and A. Wintner, Integrability in the large and dynamical stability, Amer. J. Math. vol. 65 (1943) pp. 273-278. MR 0007989 (4:226a)
  • [2] B. Jessen and A. Wintner, Distribution functions and the Riemann zeta-function, Trans. Amer. Math. Soc. vol. 38 (1935) pp. 48-88. MR 1501802
  • [3] A. Liapounoff, Problème général de la stabilité du mouvement, Annals of Mathematics Studies, no. 17, Princeton University Press, 1947. MR 0021186 (9:34j)
  • [4] A. Wintner, Asymptotic distributions and infinite convolutions, Ann Arbor, Edwards Brothers, 1938.
  • [5] -, The analytical foundations of celestial mechanics, Princeton University Press, 1941. MR 0005824 (3:215b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062302-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society